# SDR DALA1220930171

- Difficulty date: April 5, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 101,508 hours, 14,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DRC FOUND 49F SEAT EMERGENCY LIGHT INOPERATIVE.  DURING TROUBLESHOOTING, RT AFT EMERGENCY LIGHT ZONE INOPERATIVE.  REPLACED EMERGENCY BATTERY POWER SUPPLY PER AMM 33-51 LOC AT SIDE WALL 50F.
